JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 99
Strongly nonlinear elliptic equations, Generalization of a Result for Cosine Series on the $L^1$ Norm

    Authors: Jozsef Nemeth,  
    Keywords: Trigonometric series, Fomin-class, $L^1$-estimate.  
    Date Received: 13/11/02  
    Date Accepted: 03/07/03  
    Subject Codes:


    Editors: Alexander G. Babenko,  

A $ L^1$-estimate will be established for cosine series, considering the generalized Fomin-class $ mathcal{F}_varphi,$ where $ varphi$ is a function more general than the power function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login